# SDR AMTA200700204

- Difficulty date: April 26, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 7646B000
- Part serial: 4211054
- Condition: Faulty
- Location: Rt Engine
- Part time: 4,220 hours, 1,569 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MSG R ENG ANTI-ICE DISPLAYED AND ENG ANTI-ICE VALVE LIGHT REMAINED ILLUM W/SW.  ON R ENG ANTI-ICE CB WAS TRIPPED.  RESET CB W/SW OFF. EICAS MSG AND VALVE LIGHT EXTINGUISHED.  R ENG A/I WORKED NORMAL ON REPLACED ENGINE ANTI-ICE VALVE RAN ENGINE ANTI-ICE VALVE RAN ENGINE AND ACCOMPLISHED ANTI-ICE ADJUSTMENT/TEST REF MM 30-21-00-5, OPS AND LEAK CHECK GOOD.  (K)
